# SDR 2002FA0001385

- Difficulty date: August 14, 2002
- Submitted: December 13, 2002
- Operation: General aviation
- Aircraft: N120SA
- Make and model: Cessna 310Q
- Aircraft serial: 310Q1041
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08421022
- Condition: Broken
- Location: Nlg
- Part time: 4,298 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON GEAR EXTENSION, BELLCRANK FAILED. ALL ATTEMPTS TO EXTEND NOSE GEAR FAILED. AIRCRAFT LANDED WITH NOSE GEAR AT 45 DEGREE ANGLE. DAMAGE TO NOSE GEAR AREA.
